# SDR CALA2024091700645

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 22,335 hours, 3,109 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: G8001003
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF LAVATORY "M", OBSERVED MISSING OF FIRE EXTINGUISHER BOTTLE OF WASTE COMPARTMENT.  CONDUCTED A DETAIL INSPECTION INSIDE WASTE CHUTE ASSY, REMOVED PAINEL ACCEESS BUT NOT FOUND THE AUTOMATIC EXTINGUISHER FIRE BOTTLE INSIDE THE COMPARTMENT NEITHER OTHER COMPARTMENT INSIDE LAV "M" (NEAR DOOR 4R), REF AMM DMC-B787-A-26-24-01-00A-520A-A. UNABLE TO DEFER FIRE EXTINGUISHER MISSING. WILL REQUIRE REPLACE. PERFORMED (IDT) INSPECTION REF. LAVATORY WASTE COMPARTMENT FIRE EXTINGUISHER BOTTLE AT LAVATORY "M" FOR GENERAL VISUAL INSP. AND WEIGH CHECK REF. AMM DMC-B787-A-26-24-01-00B-369A-A, AND GMM 09-10-05 NO DISCREPANCY FOUND. INSTALLED FIRE EXTINGUISHER BOTTLE AS PER AMM DMC-B787-A-26-24-01-00A-720A-A AND AMM DMC-B787-26-24-01-00B-369A-A WEIGHT CHECK OK.
